# SDR USAA020412

- Difficulty date: October 30, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCHES, STATION 767 S19R.  INSTALLED DOUBLER AND TRIPLER PER EA 86718.  (M)
